Why does all this have to be so complicated? I really thought that transitioning on these meds would be easy.
So my blood pressure since late last night has been totally normal. 115/75 averaging. So that makes me think (and the Dr. on call) that the high blood pressure yesterday was a result/reaction to the nausea/dizziness/headache/blurriness I was having from the drive to the Eye Dr.'s.
This morning I was totally fine on the computer, then within 45 min. of taking my meds I was dizzy, headache, blurry and the computer is making it worse... so the Dr. thinks the Lamictal (mood stabilizer) is probably causing these symptoms. He told me to go ahead and take the other 150mg of wellbutrin to make 300mg today and check back with my Dr. B. tomorrow.
I just cut potatoes and carrots and put them in with the roast Marc had put in the crockpot this morning... wanted lunch to be all ready for them when they get home. Well I guess I put too many potatoes in because it was filled to the rim and when I put the lid on it overflowed a bunch. The potatoes probably won't be cooked when they get home anyway, oh well I hope it atleast helps. Sigh What I wanted was to sleep all morning and be rested and ready to spend time with the kids today, but instead I'm dizzy, have a headache, and nauseous and I can't sleep. I'm manic. I can't read my bible unless I want this dizziness and vertigo stuff to get worse.
Speaking of, this computer isn't helping.
Sorry to be such a downer. :O(